A construction of a fuzzy topology from a strong fuzzy metric

Svetlana Grecova, Alexander Sostak, Ingrida Uljane

Abstract

After the inception of the concept of a fuzzy metric by I. Kramosil and J. Michalek, and especially after its revision by A. George and G. Veeramani, the attention of many researches was attracted to the topology induced by a fuzzy metric. In most of the works devoted to this subject the resulting topology is an ordinary, that is a crisp one. Recently some researchers showed interest in the fuzzy-type topologies induced by fuzzy metrics. In particular, in the paper  (J.J. Mi\~{n}ana, A. \v{S}ostak, {\it Fuzzifying topology induced by a strong fuzzy metric}, Fuzzy Sets and Systems,  6938 DOI information: 10.1016/j.fss.2015.11.005.) a fuzzifying topology ${\mathcal T}:2^X \to [0,1]$ induced by a fuzzy metric  $m: X\times X \times [0,\infty)$ was constructed. In this paper we extend  this construction to get the fuzzy topology ${\mathcal T}: [0,1]^X \to [0,1]$ and study some properties of this fuzzy topology.54A


Keywords

Fuzzy pseudo metric; fuzzy metric; fuzzifying topology; fuzzy topology; lower semicontinuous functions; Lowen $\omega$-functor.

Subject classification

54A40.

Full Text:

PDF

References

C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190.

http://dx.doi.org/10.1016/0022-247X(68)90057-7

J. A. Goguen, $L$-fuzzy sets, J. Math. Anal. Appl. 18 (1967), 145-174.

http://dx.doi.org/10.1016/0022-247X(67)90189-8

J. A. Goguen, The fuzzy Tychonoff theorem, J. Math. Anal. Appl. 43 (1973), 734-742.

http://dx.doi.org/10.1016/0022-247X(73)90288-6

A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets Syst. 64 (1994), 395-399.

http://dx.doi.org/10.1016/0165-0114(94)90162-7

A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets Syst. 90 (1997), 365-368.

http://dx.doi.org/10.1016/S0165-0114(96)00207-2

V. Gregori, A survey of the theory of fuzzy metric spaces, preprint, 2014.

V. Gregori, A. López-Crevillén and S. Morillas, On continuity and uniform continuity in fuzzy metric spaces, Proc. Workshop Appl. Topology WiAT'09 (2009), 85-91.

V. Gregori, A. López-Crevillén, S. Morillas and A. Sapena, On convergence in fuzzy metric spaces, Topology Appl. 156 (2009), 3002-3006.

http://dx.doi.org/10.1016/j.topol.2008.12.043

V. Gregori and J. Mi-ana, Some concepts related to continuity in fuzzy metric spaces, Proc. Workshop Appl. Topology WiAT'13 (2013), 85-91.

V. Gregori, S. Morillas and A. Sapena, On a class of completable fuzzy metric spaces, Fuzzy Sets Syst. 161 (2010), 2193-2205.

http://dx.doi.org/10.1016/j.fss.2010.03.013

V. Gregori, S. Romaguera, Characterizing completable fuzzy metric spaces, Fuzzy Sets Syst. 144 (2004), 411-420.

http://dx.doi.org/10.1016/S0165-0114(03)00161-1

U. Höhle, Upper semicontinuous fuzzy sets and applications, J. Math. Anal. Appl. 78 (1980) 659-673.

http://dx.doi.org/10.1016/0022-247X(80)90173-0

U. Höhle and A. Sostak, Axiomatics for fixed-based fuzzy topologies, Mathematics of Fuzzy Sets: Logic, Topology and Measure Theory (U. Höhle and S. E. Rodabaugh, eds.), The Handbook of Fuzzy Sets Series, vol. 3, Dodrecht: Kluwer Acad. Publ., 1999.

U. Höhle $L$-valued neighborhoods, Mathematics of Fuzzy Sets: Logic, Topology and Measure Theory (U. Höhle and S. E. Rodabaugh, eds.), The Handbook of Fuzzy Sets Series, vol.3, Dodrecht: Kluwer Acad. Publ., 1999.

I. Kramosil and J. Michalek, Fuzzy metrics and statistical metric spaces, Kybernetika 11 (1975), 336-344.

T. Kubiak, On Fuzzy Topologies, Ph.D. thesis, Adam Mickiewicz University, Poznan, Poland, 1985.

T. Kubiak and A. Sostak, A fuzzification of the category of M-valued L-topological spaces, Applied Gen. Topol. 5 (2004), 137-154.

http://dx.doi.org/10.4995/agt.2004.1965

T. Kubiak and A. Sostak, Foundations of the theory of $(L,M)$-fuzzy topological spaces, 30th

Linz Seminar on Fuzzy Sers, Linz, Austria, February 3-8, 2009. Abstracts, pp. 70-73.

R. Lowen Fuzzy topological spaces and fuzzy compactness, J. Math. Anal Appl. 56 (1976), 621-633.

http://dx.doi.org/10.1016/0022-247X(76)90029-9

R. Lowen, Initial and final fuzzy topologies and fuzzy Tychonoff theorem, J. Math. Anal. Appl. 1. (1977), 11-21.

http://dx.doi.org/10.1016/0022-247X(77)90223-2

I. Mardones-Pérez and M.A. de Prada Vicente, Fuzzy pseudometric spaces vs fuzzifying structures, Fuzzy Sets Syst. 267 (2015), 117-132.

http://dx.doi.org/10.1016/j.fss.2014.06.003

I. Mardones-Pérez and M.A. de Prada Vicente, A representation theorem for fuzzy pseudometrics, Fuzzy Sets Syst. 195 (2012), 90-99.

http://dx.doi.org/10.1016/j.fss.2011.11.008

K. Menger, Probabilistic geometry, Proc. N.A.S. 27 (1951), 226-229.

http://dx.doi.org/10.1073/pnas.37.4.226

D. Mihet, On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets Syst. 158 (2007), 915-921.

http://dx.doi.org/10.1016/j.fss.2006.11.012

J. Mi-ana and A. Sostak, Fuzzifying topology induced by a strong fuzzy metric, Fuzzy Sets Syst. 300 (2016), 24-39.

http://dx.doi.org/10.1016/j.fss.2015.11.005

A. Sapena, A contribution to the study of fuzzy metric spaces, Applied Gen. Topol. 2 (2001), 63-76.

A. Sapena and S. Morillas, On strong fuzzy metrics, Proc. Workshop Appl. Topology WiAT'09 (2009), 135-141.

B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 215-229.

http://dx.doi.org/10.2140/pjm.1960.10.313

A. Sostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Palermo, Ser II 11 (1985), 125-186.

A. Sostak, Two decades of fuzzy topology: Basic ideas, notions and results, Russian Math. Surveys 44 (1989), 125-186

http://dx.doi.org/10.1070/RM1989v044n06ABEH002295

A. Sostak, Basic structures of fuzzy topology, J. Math. Sci. 78 (1996), 662-701.

http://dx.doi.org/10.1007/BF02363065

M. S. Ying, A new approach to fuzzy topology, Part I, Fuzzy Sets Syst. 39 (1991), 303-321.

http://dx.doi.org/10.1016/0165-0114(91)90100-5

M. S. Ying , A new approach to fuzzy topology, Part II, Fuzzy Sets Syst. 47 (1992), 221-232.

http://dx.doi.org/10.1016/0165-0114(92)90181-3

M. S. Ying, A new approach to fuzzy topology, Part III, Fuzzy Sets Syst. 55 (1993), 193-207.

http://dx.doi.org/10.1016/0165-0114(93)90132-2

M. S. Ying, Compactness in fuzzifying topology, Fuzzy Sets Syst. 55 (1993), 79-92.

http://dx.doi.org/10.1016/0165-0114(93)90303-Y

Y. Yue, F-G. Shi, On fuzzy metric spaces, Fuzzy Sets Syst. 161 (2010), 1105-1116.

http://dx.doi.org/10.1016/j.fss.2009.10.001

Abstract Views

447
Metrics Loading ...

Metrics powered by PLOS ALM




Creative Commons License


This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Universitat Politècnica de València

e-ISSN: 1989-4147